Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

192 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for anxiety, nervousness and palpitation

Answered by
Dr.
Dr. Ashish Mittal

Psychiatrist

Practicing since :2004

Answered : 1856 Questions

default
Posted on Tue, 19 Aug 2014 in Anxiety and Stress
Question: i am feeling anxiety,nervousness,palpitation since 22nd of july when my ignou bsc nursing form was rejected,1 day after i retuned from baisno XXXXXXX i am engaged with a doctor and soon getting married
doctor
Answered by Dr. Ashish Mittal 14 hours later
Brief Answer:
Hi.

Detailed Answer:
Hello XXXXXXX
Thanks for your query.
I appreciate your efforts for medical consultation in so much distress.

Important aspects of your query are:
• 28 years old female
• Complaints of Anxiety symptoms (anxiety, nervousness and palpitation) for 8 days after stressor.
• Currently on Alprax 0.25 mg for 3 days.

Your symptoms are only 8 days old and started after stressor (rejection of BScN form and Fatigue of travel). This condition labelled as Adjustment Disorder with predominantly anxiety symptoms.

In treatment following steps will be helpful:
-Ventilate your stress to close ones.
-Problem solving: Rather than worrying about admission, try to search current options available for admission at other places and start applying. If not then accept reality and wait for next admission process.
-Eat healthy diet. Avoid excessive use of caffeine (Tea, coffee and cold drinks).
-Sleep regularly. Fix sleep and wake up time. Start daily morning brisk walk for relaxation.
-Continue alprax 0.25mg half in morning and one in night for 10 more days then slowly taper (0.125mg every 2nd day) it.

You will get well soon. Now :-)

I hope this information has been both informative and helpful for you. In case of any doubt, I will be available for follow ups.

Wish you good health.
Regards,
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,  
Drug/Medication

Recent questions on  Adjustment disorder

doctor1 MD

I am dipressed because of my wife not listening and creating fight everyday in home. it is affecting my son. not able to think of diverse now. what to do?

doctor1 MD

I think I am depressed and need help. I have been overwhelmed by sadness, deep disappointment and think od

doctor1 MD

I am sleeping way too much from past 2-3 months and feeling extreme pressure in work life. Also I am feeling demotivated and getting irritated over everything very frequently. Any solution to overcome these problems?

doctor1 MD

If I have been diagnosed with Adjustment disorder, and I know the stressor connected to the first occurance of anxiety and other symptoms, will or should removal of the stressor environment lead to a cure of the disorder? The symptoms have been present for over 6 months now, but removal of the stressor is complicated - it would involve leaving my spouse who recently decided she is gay and we have three young children. I need to know if leaving her will be the only way to step forward.

doctor1 MD

I was involved in a car accident on 06/12/09 and the other driver was very abusive and I thought they were going to run me over and try and get away. I saw a physiatrist through the insurance and he advised me to see a counsellor. He stated that I had an Adjustment disorder however I am getting CBT and she has diagnosed me with PTSD. I do not know what to do and I feel that it is more of a hindrance in my recovery

doctor1 MD

i have been taking prodep 40mg(2+0+0) and Lithosun sr 400mg(1+0+1) for two weeks. I am experiencing various side effects like insomnia, frequent sweating, fatigue, dizziness etc which were present when i went depressed due to breaking up of relation. i find no progress though taking the drugs. i want to stop this. would it be right decision?

doctor1 MD

Hi Doctor my wife start taking SALIPAX 20 we took her to the psycologost yesterday he said tak afternoon one tablet, she has a problem in office her boss said he wats to marry her becoz of that she got problem from today i stop her to go to office does this medecin bring her back normal